ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > ADULTS AND ADD/ADHD > Adult Diagnosis & Treatment
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Adult Diagnosis & Treatment This forum is for the discussion of issues related to the diagnosis of AD/HD

Reply
 
Thread Tools Display Modes
  #1  
Old 12-23-17, 10:17 AM
andyb1205 andyb1205 is offline
Member
 

Join Date: Jul 2016
Location: Vancouver, B.C., Canada
Posts: 53
Thanks: 1
Thanked 7 Times in 7 Posts
andyb1205 is on a distinguished road
Weird experience with SSRI + Vyvanse!

Hi. Currently Iíve been on a 50mg dose of Vyvanse for a week with two more weeks worth of script. I also started an SSRI (Lexapro) for the first time, having been on it for 4 days now.

From the very beginning I noticed that the Vyvanseí effectiveness was reduced, I assume this was from the SSRI. When I see the doctor in 2 weeks I can increase the dose, and play around with whey protein in the meanwhile. But this isnít the odd experience I wanted to ask about.

So today I was feeling very ADD with the reduced effectiveness. I know it had kicked in 2.5 hours after taking it, I got that slight anxiety signal that itís kicking in. But 12 hours after this, in fact probably like 2-3 hours after it came down, it kicked in again! And stronger, like before I started the SSRI. So Iím trying to figure out what the heck is going on!

I do have an under active thyroid Iím still in middle of adjusting dosage. Did the Vyvanse build too much into my system so the leftover likes to kick in when itís actually time for bed?! Iíve noticed this before as well, where it looks like itís coming down only to kick back in few times throughout day and randomly late night. Iím so confused. Iíd appreciate any feedback!

Thanks. Also every day I first take my Synthroid for the thyroid and 30 mins later the Vyvanse, with breakfast 30-40 mins after. I now take the SSRI with the Vyvanse (should I space them out for better absorption?). I suspect the problem is related to metabolism. Iíll try to go off of it for a couple days to clear my system of it, itís the holidays so wonít be a problem.

Thanks again.
Reply With Quote
  #2  
Old 12-23-17, 10:11 PM
andyb1205 andyb1205 is offline
Member
 

Join Date: Jul 2016
Location: Vancouver, B.C., Canada
Posts: 53
Thanks: 1
Thanked 7 Times in 7 Posts
andyb1205 is on a distinguished road
Re: Weird experience with SSRI + Vyvanse!

Something to add.

So today I didn’t take my Vyvanse, I took 5mg Dexedrine instead. After eating 40 minutes later, I had a bowel movement. I often do right after my first meal. Now, around 1 hour and 45 minutes after I had taken the Dex, it was reaching very high levels causing me to over focus. So I had a banana and then the Dex lowered to a much more acceptable level. It was as if the Dex was being absorbed on an empty stomach making it sky rocket despite the meal I had! Something related to metabolism is definitely going on I think, with the normal bowel but triggered by first meal, causing a pause in absorption and then it’s as if the med is being absorbed on an empty stomach when that’s not true. Just one possibility I thought of.
Reply With Quote
  #3  
Old 12-24-17, 06:19 AM
andyb1205 andyb1205 is offline
Member
 

Join Date: Jul 2016
Location: Vancouver, B.C., Canada
Posts: 53
Thanks: 1
Thanked 7 Times in 7 Posts
andyb1205 is on a distinguished road
Re: Weird experience with SSRI + Vyvanse!

It’s now 2am and to be honest I didn’t even notice not taking the Vyvanse today. Will see how I am tomorrow. 50mg Vyvanse is supposedly equivalent to 20mg Adderall but I never had a problem noticing the difference between 20, 25 and 30mg Adderall, and I knew when it came down. The half of Adderall XR that first kicks in would raise my metabolism enough for the latter half to properly release during the later course of the day. The problem was that 20mg was too small but while 25 and 30 helped the ADD it came with increased anxiety, OCD and dissociation. Perhaps adding the SSRI with Adderall instead would’ve been better. But I will see this Vyvanse trial through, wouldn’t be until Jan 13 I can up the thyroid med dosage though to better metabolize it.
Reply With Quote
Sponsored Links
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Report on Vyvanse experience chronological Vyvanse 2 04-20-17 01:43 AM
Switching to Desoxyn from Vyvanse -- looking for dosing experience chronological Desoxyn 5 03-25-17 08:10 PM
Vyvanse help needed! Bad experience jeanlalonde Vyvanse 4 01-18-14 03:33 AM
FDA Hits Shire with a Warning Letter about Vyvanse materials AronP24 Vyvanse 6 05-28-11 11:46 PM
My Vyvanse Experience ADDinSRQ Vyvanse 3 09-09-09 09:44 PM


All times are GMT -4. The time now is 08:50 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums